Seog-Hoon Rim
Seog-Hoon Rim
Professor of Mathematics, Kyungpook National University
Verified email at
Cited by
Cited by
A note on p-adic q-Euler measure
H Ozden, Y Simsek, IN Cangul, SH Rim
arXiv preprint math/0702868, 2007
On the analogs of Bernoulli and Euler numbers, related identities and zeta and L-functions
TK Kim, SH Rim, Y Simsek, DY Kim
Journal of the Korean Mathematical Society 45 (2), 435-453, 2008
On the modified q-Euler numbers of higher order with weight
SH Rim, J Jeong
Adv. Stud. Contemp. Math 22 (1), 93-98, 2012
Umbral calculus and Sheffer sequences of polynomials
T Kim, DS Kim, T Mansour, SH Rim, M Schork
Journal of Mathematical Physics 54 (8), 083504, 2013
Apostol-Euler polynomials arising from umbral calculus
T Kim, T Mansour, SH Rim, SH Lee
Advances in Difference Equations 2013 (1), 1-7, 2013
Generalized Carlitz’s q-Bernoulli numbers in the p-adic number field
T Kim, SH Rim
Adv. Stud. Contemp. Math.(Pusan) 2, 9-19, 2000
A note on the alternating sums of powers of consecutive q-integers
T Kim
arXiv preprint math/0604227, 2006
On the twisted -zeta functions and -Bernoulli polynomials
T Kim, LC Jang, SH Rim, HK Pak
arXiv preprint math/0502306, 2005
On Genocchi numbers and polynomials
SH Rim, KH Park, EJ Moon
Abstract and Applied Analysis 2008, 2008
Some identities for the product of two Bernoulli and Euler polynomials
D San Kim, T Kim, SH Lee, YH Kim
Advances in Difference Equations 2012 (1), 1-14, 2012
New q-Euler numbers and polynomials associated with p-adic q-integrals
T Kim, MS Kim, L Jang, SH Rim
arXiv preprint arXiv:0709.0089, 2007
On the twisted q-Euler numbers and polynomials associated with basic ql-functions
T Kim, SH Rim
Journal of Mathematical Analysis and Applications 336 (1), 738-744, 2007
Some identities involving Gegenbauer polynomials
D San Kim, T Kim, SH Rim
Advances in Difference Equations 2012 (1), 1-11, 2012
On (i, q) Bernoulli and Euler numbers
M Cenkci, V Kurt, SH Rim, Y Simsek
Applied Mathematics Letters 21 (7), 706-711, 2008
Exploring the q-Riemann zeta function and q-Bernoulli polynomials
T Kim, CS Ryoo, LC Jang, SH Rim
Discrete Dynamics in Nature and Society 2005 (2), 171-181, 2005
Fourier series of higher-order Bernoulli functions and their applications
T Kim, D San Kim, SH Rim, DV Dolgy
Journal of inequalities and applications 2017 (1), 1-7, 2017
New Changhee q-Euler numbers and polynomials associated with p-adic q-integrals
T Kim, SH Rim
Computers & Mathematics with Applications 54 (4), 484-489, 2007
An application of polylogarithms in the analogs of Genocchi numbers
LC Jang, T Kim, DH Lee, DW Park
Notes on Number Theory and Discrete Mathematics 7 (3), 65-69, 2001
The twisted Daehee numbers and polynomials
JW Park, SH Rim, J Kwon
Advances in Difference Equations 2014 (1), 1-9, 2014
Identities involving Bernoulli and Euler polynomials arising from Chebyshev polynomials
DS Kim, DV Dolgy, T Kim, SH Rim
Proc. Jangjeon Math. Soc 15 (4), 361-370, 2012
The system can't perform the operation now. Try again later.
Articles 1–20